Alert archive / New York / Small Craft Advisories in 2022

Small Craft Advisory 80, NWS Buffalo, NY

August 11, 2022

NWS Buffalo, NY issued this small craft advisory at Aug 11, 2022, 9:12 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2022, 9:12 AM EDT (13:12 UTC)
Expired
Aug 12, 2022, 5:00 AM EDT
In force
20 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

224 
WHUS71 KBUF 111312
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
912 AM EDT Thu Aug 11 2022

LEZ040-041-112115-
/O.NEW.KBUF.SC.Y.0080.220811T1312Z-220812T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
912 AM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-112115-
/O.NEW.KBUF.SC.Y.0080.220811T1312Z-220812T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
912 AM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 2 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-112115-
/O.NEW.KBUF.SC.Y.0080.220811T1312Z-220812T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
912 AM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Reynolds
5 follow-up statements
162 
WHUS71 KBUF 111447
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1047 AM EDT Thu Aug 11 2022

LEZ040-041-112300-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1047 AM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-112300-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1047 AM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 2 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-112300-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1047 AM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
454 
WHUS71 KBUF 112036
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
436 PM EDT Thu Aug 11 2022

LEZ040-041-120300-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
436 PM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-120445-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
436 PM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 2 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-120445-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
436 PM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
500 
WHUS71 KBUF 120218
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1018 PM EDT Thu Aug 11 2022

LEZ040-041-120600-
/O.EXT.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1018 PM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WHAT...North winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-120600-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1018 PM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WHAT...North winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 2 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-120900-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1018 PM EDT Thu Aug 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

* WHAT...North winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
399 
WHUS71 KBUF 120507
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
107 AM EDT Fri Aug 12 2022

LEZ040-041-120900-
/O.EXT.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
107 AM EDT Fri Aug 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

* WHAT...North winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 5 AM EDT early this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-120900-
/O.EXT.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
107 AM EDT Fri Aug 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

* WHAT...North winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 AM EDT early this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-120900-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
107 AM EDT Fri Aug 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...

* WHAT...North winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT early this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
997 
WHUS71 KBUF 120847
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
447 AM EDT Fri Aug 12 2022

LEZ040-041-121000-
/O.EXP.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
447 AM EDT Fri Aug 12 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

Winds and waves will gradually subside this morning.

$$

LOZ042-121000-
/O.EXP.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
447 AM EDT Fri Aug 12 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

Winds and waves will gradually subside this morning.

$$

LOZ043-044-121000-
/O.EXP.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
447 AM EDT Fri Aug 12 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

Winds and waves will gradually subside this morning.

$$

Hitchcock

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 7:55 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 11, 7:55 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
755 AM EDT Thu Aug 11 2022

.SYNOPSIS...
A cold front will trek through the region today with widely
scattered showers. High pressure building across the Great Lakes
will otherwise yield mainly dry conditions through Friday and into
the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Water vapor satellite imagery this morning depicting a deepening mid-
level trough shifting from Hudson Bay to Quebec. A cold front
extending from this low pressure system will cross through the
region today.

Widely scattered showers have begun to develop along this frontal
boundary, particularly across eastern Ontario Province in closer
proximity to the right entrance region of a +100kt H250 jet.
Some of these showers will move into the St. Lawrence Valley
and North Country through the morning. The enhanced lift from
the jet dynamics in this region may support a few isolated
thunderstorms. Any lingering showers will shift southeast and
taper off later this afternoon as a cool and dry airmass works
in behind the front. Daytime highs will top out in the mid to
upper 70s across the region.

Expansive high pressure will build across the Great Lakes region
tonight. H850 temps dropping to +7C/+8C with shallow residual
moisture in place will be enough to generate some lake effect
clouds, with a few sprinkles possible southeast of Lake Ontario
early in the night. With a northerly flow off the lakes, overnight
lows will range from the upper 50s near the lakeshores to the upper
40s across the hilltops of the Southern Tier and North Country.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A strong mid/upper level ridge will remain parked over the central
Rockies and central High Plains Friday through the weekend, with a
downstream trough over the Great Lakes and New England. This will
maintain a relatively cool pattern across our region, with
temperatures running a little below average for the period.

Friday surface high pressure will center over the Upper Great Lakes,
with northerly boundary layer flow over the eastern Great Lakes.
850MB temps around +8C in northerly flow over the warm lake waters
will yield areas of lake effect clouds south of Lake Ontario during
the morning. By afternoon the influence of the lake will flip from
enhancing to suppressing, with morning lake effect clouds yielding
to expanding stable lake shadows south of the lakes in the
afternoon. Meanwhile, a remnant low level moisture field and cool
air aloft will support rather extensive cumulus fields across the
higher terrain south of the NY Thruway and east of Lake Ontario in
the afternoon. Highs will reach the mid 70s in most areas, around 70
on the hills.

Friday night high pressure will settle over the lower Great Lakes.
The cool/dry airmass coupled with clear skies and light winds will
promote radiational cooling, with lows dropping into the low to mid
50s on the lake plains and mid to upper 40s for the cooler Southern
Tier valleys and Lewis County. Expect some patchy river valley fog
across the Southern Tier later Friday night and early Saturday
morning.

Dry weather will continue Saturday and Saturday night as high
pressure remains over the lower Great Lakes and weakens with time.
There will be some increase in mid/high clouds from west to east
later Saturday and Saturday night ahead of a shortwave and surface
low moving into the upper Midwest. Temperatures will warm nicely
Saturday after a cool start, with highs in the 75-80 degree range in
most locations.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The western ridge/eastern trough pattern across North America will
continue through next week with heat in the west and relatively cool
temperatures in the east. A series of shortwaves will move through
the eastern trough Sunday through early next week, eventually
supporting the development of a mid level closed low over New
England or southeastern Canada by Wednesday. Models show some
divergence with the evolution of the pattern and placement of the
closed low by this time, with forecast confidence of day to day
details lowering with time next week.

Sunday, weak low pressure will move from southern Lake Michigan into
the Ohio Valley, weakening with time. The GFS remains faster and
stronger with this feature and subsequent rain chances than the
ECMWF/GEM. With this in mid, maintained a low chance of showers
across Western NY Sunday and Sunday night, with a dry forecast for
the North Country.

Monday and Tuesday several more shortwaves will cross the Great
Lakes, with each feature supporting a chance of a few showers at
times. A closed low is then forecast to evolve somewhere over the
Northeast by Wednesday. A farther south and west closed low (ECWMF)
would keep a greater chance of rain in our area, while a farther
northeast closed low position (GFS,GEM) would bring lower rain
chances. Given the uncertainty, continued with chance POPS for now.
Temperatures will run a little below average during the early to mid
week period.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
A cold front will cross the region today from northwest to southeast
with mainly broken VFR clouds along the front. Some lower CIGS down
to low MVFR/IFR are found across the Southern Tier (KJHW), though
these are expected to lift to VFR by mid-morning.

Widely scattered showers have begun developing along the front,
mainly across eastern Ontario Province in closer proximity to the
right entrance region of a +100kt 250mb jet. These showers may cross
into the North Country and periodically impact KART through the
morning.

Any lingering showers will end by mid-afternoon, with VFR flight
conditions expected as clouds scatter out at most locations. VFR
Lake effect clouds are expected to develop later tonight, with a few
lake effect sprinkles possible southeast of Lake Ontario.

Outlook...
Friday through Saturday...VFR.
Sunday...Mainly VFR. Chance of a shower or an isolated thunderstorm.
Monday...Mainly VFR. Chance of showers and thunderstorms.

&&

.MARINE...
A cold front will pass through the region today with a strengthening
northwest breeze. Winds and waves may approach SCA criteria
with a moderate chop building along the southern shores of the
lakes by this afternoon and evening respectively.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...PP
NEAR TERM...PP
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...PP
MARINE...PP
Hazardous weather outlook, Aug 11, 5:35 AM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
535 AM EDT Thu Aug 11 2022

NYZ001>008-010>014-019>021-085-120945-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
535 AM EDT Thu Aug 11 2022

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120945-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
535 AM EDT Thu Aug 11 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:38 PM EDTSpecial Weather StatementBUFJefferson37 min
Aug 11, 3:11 PM EDTSpecial Weather StatementBUFJefferson34 min

Nearby

Small Craft Advisories in New York, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.